RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 4(106), Pages 233–240 (Mi umn6530)  

Doctoral theses

Semigroups of transformations

L. M. Gluskin


Full text: PDF file (1075 kB)

Bibliographic databases:

Document Type: Thesis

Citation: L. M. Gluskin, “Semigroups of transformations”, Uspekhi Mat. Nauk, 17:4(106) (1962), 233–240

Citation in format AMSBIB
\Bibitem{Glu62}
\by L.~M.~Gluskin
\paper Semigroups of transformations
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 4(106)
\pages 233--240
\mathnet{http://mi.mathnet.ru/umn6530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=140956}


Linking options:
  • http://mi.mathnet.ru/eng/umn6530
  • http://mi.mathnet.ru/eng/umn/v17/i4/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:318
    Full text:139
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019